| Model Number |
400U25 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 3 days post implant of this 25mm aortic bioprosthetic valve, it was reported that the patient had atrial fibrillation.Medication was given including heparin and amiodarone.The patient remained in rapid atrial fibrillation.Cardioversion was then performed, and the patient converted to non-sinus rhythm.Hospitalization was prolonged.No additional adverse patient effects were reported.